# SDR ASAA2023092145228

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,704 hours, 13,171 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #2 ENG TOP LEFT EGT SIGNAL IS OUT OF RANGE. FAULT 77-20872, ECONOMIC. GROUNDED - YES. ON DEFERRAL.
